MENU

You are here

Publications

Export 226 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2008
Cagnetti F, Mora MG, Morini M. A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37-74 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1955
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Behrend K, Fantechi B. Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008) 313-345 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2709
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
2007
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Fantechi B, Mann E, Nironi F. Smooth toric DM stacks.; 2007. Available from: http://hdl.handle.net/1963/2120
DeSimone A, Adams J, Conti S. Soft elasticity and microstructure in smectic C elastomers.; 2007. Available from: http://hdl.handle.net/1963/1811
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Malchiodi A, Ndiaye CB. Some existence results for the Toda system on closed surfaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 391-412 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1775
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Michelangeli A. Strengthened convergence of marginals to the cubic nonlinear Schroedinger equation.; 2007. Available from: http://hdl.handle.net/1963/1977
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035

Pages

Sign in